# SDR ASAA2018051824729

- Difficulty date: May 18, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,873 hours, 5,942 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010303
- Part serial: 002187
- Condition: Dim
- Location: Cockpit
- Part time: 17,794 hours, 5,860 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMC BRIGHTNESS LEVEL AT MAX IS TOO DIM TO VIEW PROPERLY. GROUNDED - YES. REMOVED AND REPLACED MCDU PER AMM REF 34-61-01-000-802/34-61-01-400-802. OP'S CK'S GOOD. THIS CLEARS MEL 34-36L.
